MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE CRS RP INSRT SZ 7 26MM; KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US ATTUNE CRS RP INSRT SZ 7 26MM; KNEE TIBIAL INSERT
Catalog Number 151710726
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(6).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6) study no: dots clinical adverse event received for revision due to infection device related: no information provided procedure related: no information provided date of event: september 6, 2024 date of implant: (b)(6) 2024 date of revision: (b)(6) 2024 device location: left.Treatment/impact: blood thinners (other/unspecified) and ted hose.
 
Additional Manufacturer Narrative
Product complaint (b)(4) investigation summary no device associated with this report was received for examination.Product description- attune crs rp insrt sz 7 26mm product code- 151710726 lot no- 3943579 quantity of manufactured- (b)(4) date of manufacturing- 21-oct-2022 expiry date- 30-sep-2027.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot product description- attune crs rp insrt sz 7 26mm product code- 151710726 lot no- 3943579 quantity of manufactured- (b)(4) date of manufacturing- 21-oct-2022 expiry date- 30-sep-2027.Device history review a manufacturing record evaluation was performed for the finished device [lot: 3943579], and no non-conformances / manufacturing irregularities were identified.Added: b5.
 
Event or Problem Description
Additional information was received: clinical adverse event received for revision due to infection, device related: no information provided, procedure related: no information provided, date of event: september 6, 2024, date of implant: (b)(6) 2024, date of revision: (b)(6) 2024, device location: left.

Brand Name
ATTUNE CRS RP INSRT SZ 7 26MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20417324
Report Number1818910-2024-21278
Device Sequence Number15506291
Product Code NJL
UDI-Device Identifier10603295056225
UDI-Public(01)10603295056225(17)270930(10)3943579
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151710726
Device Lot Number3943579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight81 KG